Coleman integration using the Tannakian formalism

Research output: Contribution to journalArticlepeer-review

35 Scopus citations


We use a new idea to construct a theory of iterated Coleman functions on overconvergent spaces with good reduction in any dimension. A Coleman function in this theory consists of a unipotent differential equation, a functional on the underlying bundle and a solution to the equation on a residue class. The new idea is to use the theory of Tannakian categories and the action of Frobenius to analytically continue solutions of the differential equation to all residue classes.

Original languageEnglish
Pages (from-to)19-48
Number of pages30
JournalMathematische Annalen
Issue number1
StatePublished - 1 Dec 2002

ASJC Scopus subject areas

  • Mathematics (all)


Dive into the research topics of 'Coleman integration using the Tannakian formalism'. Together they form a unique fingerprint.

Cite this